# SDR R61A201905010460

- Difficulty date: April 25, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,349 hours, 26,801 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Disconnected
- Location: O2 Box
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS IN FOR BRIDGING*** MAINTENANCE FOUND FWD LAV O2 MASK FAIL TO OPEN DURING OPERATIONAL CHECK.  PERFORMED TROUBLESHOOTING OF FWD LAVATORY O2 BOX NOT DEPLOYING DURING OPERATIONAL CHECK.  MANUALLY OPENED THE BOX AND REMOVED BOX FROM THE CEILING OF THE LAVATORY.  FOUND CONNECTOR THAT DEPLOYS THE SWITCH NOT CONNECTED.  RECONNECTED SPLICES AND PERFORMED OPERATIONAL CHECK OF PASSENGER OXYGEN DEPLOY-OPERATIONAL CHECK GOOD IAW AMM 35-21-00.
